Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 67, NWS Binghamton, NY

May 26, 2011Delaware County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 4:51 PM EDT for Delaware County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 4:51 PM EDT (20:51 UTC)
Expired
May 26, 2011, 5:30 PM EDT
In force
39 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Delaware County, NY

The radar

The Albany radar (KENX), 51 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:16 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WUUS51 KBGM 262051
SVRBGM
NYC025-262130-
/O.NEW.KBGM.SV.W.0067.110526T2051Z-110526T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
451 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DELAWARE COUNTY IN CENTRAL NEW YORK...

* UNTIL 530 PM EDT.

* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOBART...AND MOVING
  NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STAMFORD BY 500 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4222 7461 4231 7482 4250 7470 4248 7467
      4243 7462 4239 7451 4238 7448 4237 7448
TIME...MOT...LOC 2051Z 209DEG 30KT 4234 7466

$$

HEDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:10 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 26, 2:10 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 PM EDT THU MAY 26 2011

.SYNOPSIS...
WINDS FROM THE SOUTHWEST WILL CONTINUE TO BRING IN WARM MOIST AIR
TO THE REGION. SCATTERED THUNDERSTORMS ARE POSSIBLE BY LATE
AFTERNOON AND INTO TONIGHT AND SOME OF THESE STORMS MAY BECOME
SEVERE. AS A STORM SYTEM OVER THE MIDWEST MOVES CLOSER
FRIDAY...MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE UNTIL THE
FRONT MOVES THROUGH ON SATURDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...
AS OF 2 PM...OUR AREA CONTINUES TO DESTABILIZE WITH MU CAPES
NEARING 3000 J/KG. FORTUNATTELY THERE IS NOT A STRONG FORCING
MECHANISM TO ORGANIZE THE STORMS. STILL ISOLATED CELLS ARE
EXPECTED TO DEVELOP OVER THE NEXT COUPLE HOURS. GOOD CU FIELD IS
FORMING ON THE SATELLITE PX AND RADAR HAS STORM CELLS DEVELOPING
ALONG THE SOUTHERN LAKE ONTARIO SHORE NORTHWEST OF SYR. GIVEN A GOOD
SHEAR ENVIRONMENT AS WELL AS THE CAPE... THERE IS THE POTENTIAL
FOR SOME STORMS TO ROTATE AND BECOME SUPERCELLS PRODUCING ISOLATED
LARGE HAIL...DAMAGING WIND OR ISOLATED TORNADOES. HENCE A TORNADO
WATCH IS BEING ISSUED SHORTLY.

HIGH RES MODELS SEEM TO INDICATE AFTER A BATCH OF CONVECTION LATE
THIS AFTERNOON AND EVENING THAT ANOTHER SHORT-WAVE MAY BRING
ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS THROUGH AFTER MIDNIGHT
TONIGHT. FRIDAY...MORE SHOWERS AND TSTMS WITH AN ALMOST SIMILAR
SITUATION. THE UPPER LOW OVER THE MID WEST EDGES EAST WITH A
NEARLY STATIONARY FRONT ACROSS LAKE ONTARIO AND ERIE. THERE IS
AGAIN A SLIGHT RISK FOR SEVERE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
FRIDAY NIGHT INTO SATURDAY THE FRONT OVER THE GREAT LAKES WILL
SLOWLY SLIDE SOUTHEAST INTO CENTRAL NY AND PA. CHANCE OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE AS THE LONG WAVE TROUGH REMAINS
OVER THE MIDWEST WITH SHORT-WAVES MOVING ACROSS THE AREA IN THE
SOUTHWEST FLOW. BY SUNDAY THE FRONT WILL BE STRUNG MORE E-W ACROSS
CENTRAL NY WITH A CONTINUED CHANCE FOR CONVECTION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH THE EXTENDED
PERIOD. SUNDAY NIGHT THROUGH TUESDAY, A STRONG UPPER LEVEL RIDGE
WILL EXIST ACROSS THE EASTERN UNITED STATES WITH SURFACE HIGH
PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN A WARM
SOUTH/SOUTHWEST FLOW WITH PARTLY TO MAINLY CLEAR SKIES ALONG WITH
MAX TEMPS RANGING FROM THE MID 80S TO LOWER 90S.

TUESDAY NIGHT THROUGH WEDNESDAY, SFC LOW PRES WILL MOVE ACROSS
EASTERN CANADA AND DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY
MORNING. WILL ADVERTISE LOW CHC POPS FOR SHRA/TSRA ON WEDNESDAY
WITH FRONTAL PASSAGE. MAX TEMPS WILL RANGE FROM THE UPPER 70S TO
LOWER 80S.

WEDNESDAY NIGHT THROUGH THURSDAY, STRONG COLD AIR ADVECTION ALONG
WITH SFC HIGH PRES BUILDING SOUTH FROM THE UPPER GREAT LAKES WILL
RESULT IN A SIGNIFICANT AIRMASS CHANGE WITH HIGHS ONLY IN THE
LOWER 70S ON THURSDAY.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
ATMOSPHERE THIS AFTERNOON MODERATELY TO EXTREMELY UNSTABLE BUT LACK
OF SIGNIFICANT TRIGGER HAS RESULTED IN ONLY ISOLATED ACTIVITY SO
FAR. LATER THIS AFTERNOON THROUGH EARLY EVENING WEAK TROFS MOVING
THROUGH REGION MAY DEVELOP MORE ORGANIZED ACTIVITY. FOR THIS REASON
INCLUDED FOUR HOUR TEMPO GROUPS LATE AFTERNOON THROUGH EARLY EVENING
AT ALL TERMINALS FOR MVFR HEAVY SHOWERS WITH CB IN CLOUD GROUP TO
IMPLY POTENTIAL FOR THUNDERSTORMS. OVERNIGHT, HAZE AND MIST WILL
PRODUCE MVFR CONDITIONS ESPECIALLY AFTER 06Z. AFTER 13Z, CONDITIONS
WILL RETURN TO VFR THROUGH 18Z. DURING THE AFTERNOON/EVENING MORE
WIDESPREAD SHOWERS/THUNDERSTORMS ARE EXPECTED WITH MVFR CONDITIONS.

SOUTHWEST WINDS AT 10 KNOTS GUSTING TO 20 KNOTS BECOMING LIGHT AND
VARIABLE THIS EVENING. SOUTHWEST WIND AROUND 5 KNOTS ON FRIDAY.

OUTLOOK...

FRIDAY NIGHT THROUGH SATURDAY...MVFR IN PRIMARILY AFTN SHRA/TSRA.

SUNDAY THROUGH TUESDAY...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...BMW
NEAR TERM...BMW
SHORT TERM...BMW
LONG TERM...RRM
AVIATION...RRM
Hazardous weather outlook, May 26, 2:28 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT THU MAY 26 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-271830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
228 PM EDT THU MAY 26 2011

...TORNADO WATCH 382 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH
SATURDAY. SOME STORMS MAY BECOME SEVERE BOTH FRIDAY AND SATURDAY
AFTERNOONS WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE
PRIMARY TREATS. LOCALIZED HEAVY RAIN AND FLOODING WILL ALSO BE
POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS REGARDING
THIS POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 26, 3:08 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
308 PM EDT THU MAY 26 2011

NYZ016>018-262000-
CAYUGA NY-ONONDAGA NY-SENECA NY-
308 PM EDT THU MAY 26 2011

...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SENECA...
NORTHWESTERN ONONDAGA AND WEST CENTRAL CAYUGA COUNTIES...

* AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR SENECA
  FALLS...AND MOVING NORTHEAST AT 60 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SENNETT AT 315 PM EDT...
  JORDAN AND ELBRIDGE AT 320 PM EDT...
  PLAINVILLE AND JACKS REEF AT 325 PM EDT...
  BALDWINSVILLE AND VILLAGE GREEN AT 330 PM EDT...
  EUCLID AND CLAY AT 335 PM EDT...
  BREWERTON AT 340 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4322 7607 4283 7673 4297 7689 4303 7681
      4303 7650 4323 7648 4324 7631 4321 7628
      4323 7627 4324 7626 4322 7622 4327 7622
      4328 7619

NCFUSER
Special weather statement, May 26, 3:52 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
352 PM EDT THU MAY 26 2011

NYZ023>025-055-PAZ038-262030-
BRADFORD PA-CHEMUNG NY-SCHUYLER NY-TIOGA NY-TOMPKINS NY-
352 PM EDT THU MAY 26 2011

...STRONG THUNDERSTORM WILL AFFECT CHEMUNG...EXTREME SOUTHEASTERN
SCHUYLER...NORTHERN TIOGA...NORTHWESTERN BRADFORD AND SOUTHEASTERN
TOMPKINS COUNTIES...

* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR SOUTHPORT...AND MOVING
  NORTHEAST AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BREESPORT AND OWENS MILL AT 400 PM EDT...
  ERIN AND LOCKWOOD AT 405 PM EDT...
  VAN ETTEN AND SWARTWOOD AT 410 PM EDT...
  NORTH SPENCER AND SPENCER AT 415 PM EDT...
  WEST DANBY AND WEST CANDOR AT 420 PM EDT...
  SOUTH DANBY AND BROOKTONDALE AT 425 PM EDT...
  WEST SLATERVILLE AND SLATERVILLE SPRINGS AT 430 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4248 7641 4232 7614 4195 7677 4208 7694

HEDEN
Local storm report, May 26, 3:54 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
354 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             PINE CITY               42.03N  76.87W
05/26/2011  E0.75 INCH       CHEMUNG            NY   PUBLIC

&&

MJN
Special weather statement, May 26, 4:33 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 PM EDT THU MAY 26 2011

NYZ024-055-PAZ038-262100-
BRADFORD PA-CHEMUNG NY-TIOGA NY-
433 PM EDT THU MAY 26 2011

...STRONG THUNDERSTORM WILL AFFECT CHEMUNG...NORTHWESTERN BRADFORD
AND WEST CENTRAL TIOGA COUNTIES...

* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
  GILLETT...AND MOVING NORTHEAST AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MOSHERVILLE AND SEELY CREEK AT 445 PM EDT...
  SOUTHPORT AND WELLSBURG AT 450 PM EDT...
  LOWMAN AND ELMIRA AT 455 PM EDT...
  BREESPORT AND ERIN AT 500 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4226 7673 4225 7672 4225 7668 4224 7668
      4224 7662 4215 7647 4178 7690 4180 7692
      4200 7694 4200 7697 4202 7697

RRM
Special weather statement, May 26, 4:33 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 PM EDT THU MAY 26 2011

NYZ036-044-045-262115-
CHENANGO NY-CORTLAND NY-MADISON NY-
433 PM EDT THU MAY 26 2011

...STRONG THUNDERSTORM WILL AFFECT CORTLAND...MADISON AND
NORTHWESTERN CHENANGO COUNTIES...

* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR MCGRAW...
  AND MOVING NORTHEAST AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  TRUXTON AT 440 PM EDT...
  TRIPOLI AND UNION VALLEY AT 445 PM EDT...
  DERUYTER AND CUYLER AT 450 PM EDT...
  SHEDS AND GEORGETOWN AT 500 PM EDT...
  ERIEVILLE AND LEBANON AT 505 PM EDT...
  WEST EATON AND EATON AT 510 PM EDT...
  MORRISVILLE AND PECKSPORT AT 515 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4304 7560 4304 7555 4294 7554 4294 7545
      4287 7544 4287 7540 4247 7607 4260 7623
      4280 7597 4279 7589 4285 7590 4306 7561

NCFUSER

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:54 PM EDTSevere Thunderstorm WarningBGMSteuben36 min
May 26, 12:25 AM EDTSevere Thunderstorm WarningBGMChemung, Steuben35 min
May 26, 12:26 AM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Yates34 min
May 26, 12:32 AM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Seneca, Steuben, Tioga, Tompkins and 1 more43 min
May 26, 1:12 AM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga63 min
May 26, 1:20 AM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Chenango, Cortland, Schuyler, Seneca and 2 more55 min
May 26, 1:30 AM EDTSpecial Weather StatementBGMOnondaga30 min
May 26, 1:50 AM EDTSpecial Weather StatementBGMCortland, Madison, Onondaga25 min
May 26, 2:19 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Delaware, Madison, Oneida and 1 more53 min
May 26, 3:08 PM EDTSpecial Weather StatementBGMCayuga52 min
May 26, 3:52 PM EDTSpecial Weather StatementBGMChemung38 min
May 26, 4:33 PM EDTSpecial Weather StatementBGMChemung27 min
May 26, 4:43 PM EDTSevere Thunderstorm WarningBGMChemung, Cortland, Schuyler, Steuben, Tioga, Tompkins62 min
May 26, 4:50 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Madison, Onondaga, Tompkins55 min
May 26, 4:58 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego, Sullivan62 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins40 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga55 min
May 26, 5:33 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida57 min
May 26, 5:57 PM EDTSevere Thunderstorm WarningBGMDelaware48 min
May 26, 5:58 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga62 min
May 26, 6:00 PM EDTTornado WarningBGMDelaware30 min
May 26, 6:15 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins17 min
May 26, 6:41 PM EDTSpecial Weather StatementBGMMadison64 min
May 26, 7:03 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida57 min
May 26, 7:08 PM EDTSpecial Weather StatementBGMTioga52 min
May 26, 7:17 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga43 min
May 26, 7:21 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga24 min
May 26, 7:50 PM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga, Tompkins40 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.